Communications in Analysis and Geometry

Volume 18 (2010)

Number 2

Rigidity theorems on hemispheres in non-positive space forms

Pages: 339 – 363

DOI: http://dx.doi.org/10.4310/CAG.2010.v18.n2.a3

Authors

Lan-Hsuan Huang (Department of Mathematics, Columbia University)

Damin Wu (Department of Mathematics, The Ohio State University)

Abstract

We study the curvature condition which uniquelycharacterizes the hemisphere. In particular, we prove theMin-Oo conjecture for hypersurfaces in Euclidean space andhyperbolic space.

Full Text (PDF format)